# SDR TSAA9827256

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 655280737
- Condition: Failed
- Location: Nr 1 Le Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

T/O WARNING CONFIG COMES ON WITH POWER ADVANCE.  RE-GAP PROX SENSOR NR 1 LE FLAP UNIT AND REPLACE FLAP/SLAT POSITION SWITCH UNIT.  PERFORM OPS AND FUNCTIONS CHECK OF T/O CONFIG AND WARNING SYSTME OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
